Hi everyone, Happy new year to you all.
Dont really know where to start but i just dont know what to do anymore!
Have i got anxiety or something else?! Im going to start from scratch and tell you all how it all begun and what ive been experiencing.
Sometime last year around june/july time i was moving houses and helping my mam decorate in the new house, it was all going fine i enjoyed helping her out doing some painting, wallpapering.. ect. I started getting really frustrated, shouting at everyone but mostly taking everything out on my boyfriend that drove him not to eat, was scared to do anything infront of me just incase i snapped. I didnt know why i was being like this, i hated myself for it and i couldnt help the anger that was coming out of me!! My mother give me some of her medication, but before that i was taking her sleeping tablets that were called matazipine, i was taking 15mg of them .. i'd been taking them for around a year on and off. Then my mother give me some of her sertaline, 50mg to calm my nerves down they worked for the next 2 days, i was in my own little world getting on with the decorating and happy i wernt shouting. The second night of taking sertaline i was laying in bed.. all of a sudden i started feeling really light headed and dizzy, id never felt this bad before? My heart started racing, i couldnt open my eyes cause the room was spinning around, i told my partner to call a ambulance because i actually thought that was my time, i was dieying.. I felt that bad! My mother assured me to take a sleeping tablet to calm my nerves (matazipine,15mg.) I eventually fell asleep. Next day i woke up i was petrofied that it would happen again so i took another sertaline tablet, i started feeling my body going warm, sweating, light headed i had the biggest fear of fainting, i felt all one sided. I ended up in hospital 3 weeks later where they had said it was a panic attack. They give me diazipam, 2mg. I didnt really understand what was happening i just wanted these feelings to go away, i took diazipam the same night and sent me off to sleep like a light, i was so calm and happy again! I then got addicted, taking more through the day, took them everywhere i went. In Augest i had to have my second brain operation to move a benign brain tumor following up from the last brain op from when i was 13. I come around from surgery and thats all i wanted was my diazipam i was still feeling light headed, dizzy, body feeling like it was moving if i didnt take them. The doctors would come in and had to be harsh for me to get up from bed, my blood pressure had dropped from where id been laying down for days on end. But the way i was feeling from these tablets i couldnt do anything and i was so stupid and blind to notice that it was the tablets that was causing me to feel this way, never in my whole life have i experienced these feelings or 'Anxiety' The doctors claim i have!
Now 5 months later from my surgery im fully recovered, i come off diazipam gradually and got put on propanalol, i take them once in a blue moon i dont want to rely on medication but to be honest im at my witts ends, i really dont know what to do. Im a 16 year old female, 7.8 stone, 5'8 in height. I know i shouldnt of been taking my mothers medication but i couldnt see it at the time, im off medication fully now and i just want to get back to my normal self! Im constantly feeling like my bodys moving when its not? My body trembling when its not on the inside, like my heads shaking? Im weak, sometimes i have good days sometimes i have really bad, like tonight its 6.am in the morning and ive had no sleep cause the way im feeling, i just cant cope anymore the doctors say i have a anxiety disorder but they dont know about me taking my mothers medication, what i really want is an opinion? Im alone in this i dont talk to anyone because nobody understands, i feel that nobody can help me and im all alone. I cant look onto my future, what if there is no future? I dont know what to do, could this be STILL side effects? Did they bring on Anxiety? Please help me!!